×

zbMATH — the first resource for mathematics

An application of certain integral operators. (English) Zbl 0963.30001
Let \(A\) denote the class of functions of the form \[ f(z)= z+ \sum^\infty_{n=2} a_nz^n \] which are analytic in the open disk \(U= \{z\in \mathbb{C};|z|< 1\}\). Consider the following integral operators \(P^\alpha\) and \(Q^\alpha_\beta\) defined by the formulas \[ P^\alpha f(z)= {2^\alpha\over z\Gamma(\alpha)} \int^z_0 \Biggl(\log{1\over p}\Biggr)^{\alpha- 1} f(t) dt \] and \[ Q^\alpha_\beta f(z)= {\alpha+\beta\choose \beta}{\alpha\over z^\beta} \int^z_0 \Biggl(1-{t\over z}\Biggr)^{\alpha- 1} t^{\beta- 1}f(t) dt, \] where \(\alpha> 0\), \(\beta>-1\) and \(\Gamma\) is the familiar Euler’s function. In the paper the authors prove, under suitable assumptions, that \(|P^\alpha f(z)|< 1\) and \(|Q^\alpha_\beta f(z)|< 1\) for all \(z\in U\), and all \(f\in A\).
In the opinion of the reviewer the title of the work is not adequate to the contents of this paper.

MSC:
30A10 Inequalities in the complex plane
30C99 Geometric function theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bernardi, S., Convex and starlike univalent functions, Trans. amer. math. soc., 135, 429-446, (1968) · Zbl 0172.09703
[2] Bernardi, S., The radius of univalence of certain analytic functions, Proc. amer. math. soc., 24, 312-318, (1974) · Zbl 0191.08803
[3] Jung, I.B.; Kim, Y.C.; Srivastava, H.M., The Hardy space of analytic functions associated with certain one-parameter families of integral operators, J. math. anal. appl., 176, 138-147, (1993) · Zbl 0774.30008
[4] Miller, S.S.; Mocanu, P.T., Second order differential inequalities in the complex plane, J. math. anal. appl., 65, 289-305, (1978) · Zbl 0367.34005
[5] Owa, S., Properties of certain integral operators, Georgian math. J., 2, 535-545, (1995) · Zbl 0837.30013
[6] Owa, S.; Srivastava, H.M., Some applications of the generalized libera operator, Proc. Japan acad., 62, 125-128, (1986) · Zbl 0583.30016
[7] Srivastava, H.M.; Owa, S., New characterization of certain starlike and convex generalized hypergeometric functions, J. natl. acad. math. India, 3, 198-202, (1985) · Zbl 0603.30017
[8] Srivastava, H.M.; Owa, S., A certain one-parameter additive family of operators defined on analytic functions, J. math. anal. appl., 118, 80-87, (1986) · Zbl 0579.30012
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.